MAUDE Adverse Event Report: SHENZHEN YUWEN E-COMMERCE CO., LTD. AUVON BLOOD GLUCOSE MONITORING SYSTEM; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGR

SHENZHEN YUWEN E-COMMERCE CO., LTD. AUVON BLOOD GLUCOSE MONITORING SYSTEM; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGR
Model Number DS-W
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Describe event received mdr report from fda (no.: mw5163034).Regarding the customer's continuous glucose monitoring (cgm) and blood glucose monitoring (bgm) tests, the bgm test results were higher.2.Root causes the user used bcg to calibrate its cgm.Bgm and cgm are using different approaches which will get different results.The bgm measures blood glucose levels in blood and the cgm monitors the glucose levels in interstitial fluid, they are analyzing two different types of fluids and using two types of methods, so the blood sugar value measured with different types of monitoring system will be different.3.Survey results and explanations our product complies with iso15197 regulations for the accuracy and compare with international standard of biochemistry, ysi 2300.The acceptance criteria of the accuracy should fall within ±15 mg/ dl for glucose concentrations <100 mg/dl and ±15% for concentrations[?]100 mg/dl.).Furthermore, we will also compare with state of the art meter, roche meters, as reference.Basically, each blood glucose manufacturer will set an acceptance limit that suits its own blood glucose meter.If the freestyle setting is close to low acceptance criteria of -10~-15%, and we set close to high acceptance criteria of +10-15%, then the values of these two will be a difference of about 20~30%, but both comply with the iso 15197:2013 standard of ±15%.For cgm, the sensor readings that are within ± 20% of the bg meter value for bg meter values[?] 70 mg/dl and within ± 20 mg/dl of the bg meter value for bg meter values <70 mg/dl.So the benchmarks are different.Theoretically, the bgms measure blood glucose levels in blood and the cgms monitor the glucose levels in interstitial fluid; they are analyzing two different types of fluids and using two types of methods.Different body fluids can sometimes give different numbers, so there will be times when the readings on user's fingertip and on user's cgm temporarily don't match.Usually these two methods have 10-20% of differences(here's another comment for your reference: https://popsdiabetes.Com/cgm-vs-bgm/).Specific related documents can be found in attachment 4and attachment 5.
 
Event or Problem Description
The customer bought an auvon glucose monitoring system because her practitioner was concerned she might be behaving hypoglycemic events.She did a series of 3 dexcom cgm's and one cgm had erratic results so she bought the auvon kit online to verify and recalibrate the cgm.But, her values on the auvon were consistently 20-40mg/dl over the numbers shown on the cgm.She would prick multiple fingers using new sticks and lancets and would get a wide range of numbers (over 40dl/ml) over 2 minutes.On advice of other diabetic brother, she purchased a freestyle blood glucose machine and it correlated statistically to the cgm every time.Her numbers are usually 85-115, and the auvon unit often had her numbers between 122 and 140 over many sticks and situations.She just started her last cgm yesterday.Today the cgm said 102, freestyle 96, and auvon says 138.She hope us investigate things like this.

Brand Name
AUVON BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
SINGLE USE ONLY BLOOD LANCET WITH AN INTEGR
Manufacturer (Section D)
SHENZHEN YUWEN E-COMMERCE CO., LTD.
room 703, zhonghuicai building
longhua street
shenzhen, guangdong 51810 9
CH  518109
Manufacturer (Section G)
ALLIANCE INTERNATIONAL MEDICAL CO., LTD.
no.54, ying tao rd.
yinge town,taipei county
taipei, yinge town
TW  
Manufacturer Contact
brenda hsu
no.54, ying tao rd., yinge town,taipei county
taiwan
taipei, yinge town 
TW  
MDR Report Key21064168
Report Number3013957847-2024-00001
Device Sequence Number14307197
Product Code NBW
UDI-Device Identifier06971292001324
UDI-Public(01)06971292001324(11)2024-08-01(10)AUYLS02920240606001
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K132663
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Model NumberDS-W
Device Lot NumberAUYLS02920240606001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite